# SDR ASOA201612121253

- Difficulty date: December 12, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N922EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7822
- Aircraft time: 28,913 hours, 28,227 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Out Of Adjust
- Location: Service Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

OTBD COOL CAUTION MESSAGE AFTER TAKE OFF. QRH LED TO EMERGENCY DECOMPRESS.   ADJUSTED SERVICE DOOR INDICATION SYSTEM IAW 52-70-06, OPS CHECKED GOOD.
